# SDR CALA2023110603290

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T4302
- Condition: Cracked
- Location: Sta 980
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPEN HOLE SCAN EA 5727-01008 REV B FOUND CRACK ON NUMBER 1 HOLE. REAMED NUMBER 1 HOLE .325 PERFORMED OPEN HOLE SCAN DEFECT STILL PRESENT REF SRM 51-40-02 PARA 5.REAMED NUMBER 1 HOLE TO .437 AND PERFORMED HOLE SCAN NO DEFECT NOTED. I/A/W BNDTM PART 6 51-00-1 6 INSTALLED FREEZE PLUG I/A/W BOEING 767-9420 SRM 51-20-07-0G-0.
